Alert archive / Kentucky / River Flood Warnings in 2013

River Flood Warning 9, NWS Louisville, KY

March 18, 2013Ohio County, Kentucky

NWS Louisville, KY issued this river flood warning at Mar 18, 2013, 9:09 PM CDT for Ohio County, Kentucky. It was in force for 34 hr.

The area

The outline as issued.

The facts

Issued
Mar 18, 2013, 9:09 PM CDT (02:09 UTC)
Expired
Mar 20, 2013, 7:32 AM CDT
In force
34 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Minor

County Ohio County, KY

The radar

The Louisville radar (KLVX), 90 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rough River near Dundee (DUNK2). The gauge peaked at 25.76 ft at Mar 19, 2013, 10:00 AM CDT.

actionminormoderate15202503/1903/2003/21
Action stage
23 ft
Minor stage
25 ft
Moderate stage
28 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03319000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

924 
WGUS43 KLMK 190209
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
1009 PM EDT MON MAR 18 2013

...The National Weather Service in Louisville KY has issued a Flood 
Warning for the following rivers in Kentucky... 

  Rough River near Dundee

affecting the following counties in Kentucky...Ohio.

.Heavy rain over the last several hours is causing the river to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Never attempt to cross any flooding roads. This is 
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
 
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

The next statement will be issued Tuesday morning.

&&

KYC183-191509-
/O.NEW.KLMK.FL.W.0009.130319T0213Z-130319T1730Z/
/DUNK2.1.ER.130319T0213Z.130319T0300Z.130319T0400Z.NO/
1009 PM EDT MON MAR 18 2013

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Rough River near Dundee.
* UNTIL TUESDAY AFTERNOON.
* At  9:45 PM Monday the stage was 24.9 feet. 
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 25.1 feet by tonight. 
* Impact...At 25.0 feet...County roads between Dundee and Narrows 
  flood.
* Flood History...This crest compares to a previous crest of 25.0  
  feet on Jun 2 2004.

&&

LAT...LON 3766 8653 3751 8696 3752 8713 3743 8710
      3743 8694 3755 8649             

$$
3 follow-up statements
320 
WGUS83 KLMK 191554
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1154 AM EDT TUE MAR 19 2013

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Rough River near Dundee 
 
affecting the following counties in Kentucky...Ohio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Never attempt to cross any flooding roads. This is 
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
 
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

The next statement will be issued this evening.

&&

KYC183-200354-
/O.EXT.KLMK.FL.W.0009.000000T0000Z-130320T2212Z/
/DUNK2.1.ER.130319T0205Z.130320T0000Z.130320T1612Z.NO/
1154 AM EDT TUE MAR 19 2013

The Flood Warning continues for
  the Rough River near Dundee.
* UNTIL WEDNESDAY EVENING.
* At 10:45 AM Tuesday the stage was 25.7 feet. 
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.2 feet by this
  evening. The river will fall below flood stage Wednesday  
  afternoon.
* Impact...At 26.0 feet...County roads near Sunnydale flood.
* Flood History...This crest compares to a previous crest of 26.2  
  feet on Jan 30 1994.

$$
RL
512 
WGUS83 KLMK 200120
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
920 PM EDT TUE MAR 19 2013

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Rough River near Dundee 
  Green River at Brownsville 
  Green River at Woodbury 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Edmonson...
Muhlenberg...Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Never attempt to cross any flooding roads. This is 
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
 
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

The next statement will be issued Wednesday morning.

&&

KYC183-201620-
/O.EXT.KLMK.FL.W.0009.000000T0000Z-130320T1830Z/
/DUNK2.1.ER.130319T0205Z.130319T1815Z.130320T0800Z.NO/
920 PM EDT TUE MAR 19 2013

The Flood Warning continues for
  the Rough River near Dundee.
* UNTIL WEDNESDAY AFTERNOON.
* At  8:45 PM Tuesday the stage was 25.4 feet. 
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Wednesday.

&&

LAT...LON 3766 8653 3751 8696 3752 8713 3743 8710
      3743 8694 3755 8649             

$$

KYC061-201620-
/O.EXT.KLMK.FL.W.0012.130320T1800Z-130321T0600Z/
/BRNK2.1.ER.130320T1800Z.130320T1800Z.130321T0000Z.NO/
920 PM EDT TUE MAR 19 2013

The Flood Warning continues for
  the Green River at Brownsville.
* FROM WEDNESDAY AFTERNOON TO LATE WEDNESDAY NIGHT.
* At  8:45 PM Tuesday the stage was 16.9 feet. 
* Flood stage is 18.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  Wednesday early afternoon.
* Impact...At 18.0 feet...River begins to overflow the lock walls and 
  some of the lower banks...creeks...sloughs...and some bottomland.
* Flood History...This crest compares to a previous crest of 18.5  
  feet on Mar 2 2011.

&&

LAT...LON 3728 8610 3724 8617 3724 8641 3713 8641
      3715 8611 3719 8604             

$$

KYC031-227-201620-
/O.EXT.KLMK.FL.W.0013.000000T0000Z-130322T1338Z/
/WDBK2.1.ER.130319T2000Z.130320T1200Z.130322T0738Z.NO/
920 PM EDT TUE MAR 19 2013

The Flood Warning continues for
  the Green River at Woodbury.
* UNTIL FRIDAY MORNING.
* At  9:00 PM Tuesday the stage was 33.7 feet. 
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 34.4 feet by 
  Wednesday morning. The river will fall below flood stage Friday 
  morning.
* Impact...At 33.0 feet...KY 403 at James McKinney Bridge floods. 
  Water overflows lock wall.
* Flood History...This crest compares to a previous crest of 34.5  
  feet on Oct 13 2002.

&&

LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
      3716 8665 3713 8641             

$$

KYC031-177-183-201620-
/O.EXT.KLMK.FL.W.0014.130320T0800Z-130323T2024Z/
/RCHK2.1.ER.130320T0800Z.130322T0000Z.130323T1424Z.NO/
920 PM EDT TUE MAR 19 2013

The Flood Warning continues for
  the Green River at Rochester.
* FROM LATE TONIGHT TO SATURDAY AFTERNOON.
* At  7:00 AM Tuesday the stage was 15.7 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday and continue 
  to rise to near 18.0 feet by Thursday evening. The river will fall 
  below flood stage by late Saturday morning.
* Impact...At 17.0 feet...Reeds and Rochester Ferries are shut down. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 18.0  
  feet on Sep 29 2002.

&&

LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680


$$
079 
WGUS83 KLMK 201232
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
832 AM EDT WED MAR 20 2013

...The Flood Warning is cancelled for the following rivers in 
Kentucky...
 
  Rough River near Dundee
 
affecting the following counties in Kentucky...Ohio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Never attempt to cross any flooding roads. This is 
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
 
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

This is the last statement on this high water event.

&&

KYC183-201302-
/O.CAN.KLMK.FL.W.0009.000000T0000Z-130320T1830Z/
/DUNK2.1.ER.130319T0205Z.130319T1815Z.130320T0557Z.NO/
832 AM EDT WED MAR 20 2013

The flood warning is cancelled for
  the Rough River near Dundee.
* At  7:45 AM Wednesday the stage was 24.3 feet. 
* Flood stage is 25.0 feet.
* Fell below flood stage at  1:57 AM Wednesday.
* Forecast...The river will continue to fall to 21.1 feet by Thursday
  morning.

&&

LAT...LON 3766 8653 3751 8696 3752 8713 3743 8710
      3743 8694 3755 8649             

$$
RL

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Mar 18, 6:19 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Mar 18, 6:19 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
719 PM EDT MON MAR 18 2013

...Updated Aviation Discussion...

.Short Term (Now through Tuesday Night)...
Issued at 315 PM EDT Mon Mar 18 2013

Another busy day weather-wise, but for a different reason. Most of
the morning's rains have exited the area now, just hanging on over
the far east. The cold front associated with a surface low over east
central Indiana now is just east of a SDF to BWG line. This surface
low will continue shifting north as it merges with a deeper low
moving toward Lake Superior this hour. The cold front may drag a
little as the surface low pulls northward, but still expect no
further development along the front because of lack of insolation.

Clouds will linger a little into the evening hours, but time height
sections indicate drying through the column after 06Z, so have skies
clear by daybreak Tuesday. Next up will be precip chances as a
secondary trough crosses the Ohio Valley late Tuesday night. The
only model giving us rain chances is the SREF ensembles, with slight
chance for light precip. Temperatures should be cold enough by then
for light snow over the north half. Given how dry the front is
though, will keep precip chances slight for now.

Temperatures will drop off quickly after Midnight, as the skies
clear. Have lows in the upper 20s over my far northern tier of
counties and low to mid 30s elsewhere. Highs tomorrow under mostly
sunny skies should rise from the mid 40s north to the low 50s south.
Then Tuesday night, with skies starting off mostly clear we should
fall off quickly, then slow as clouds come in association with that
trough. Have lows falling to around 30 degrees around daybreak.

.Long Term (Wednesday through Monday)...
Issued at 332 PM EDT Mon Mar 18 2013

Wednesday...

The upper air pattern will feature a deep eastern CONUS trough on
Wednesday, with fairly good model agreement that a shortwave
embedded in the flow will slide through the region. The system will
generally be fairly slim on available moisture, however given steep
low and mid level lapse rates isolated to scattered snow and rain
showers appear reasonable through the day. Will likely see a mix of
rain and snow as temperatures are forecast to recover to the low and
mid 40s by midday. The fast moving system will exit by Wednesday
evening.

Wednesday Night - Thursday...

A very cold airmass will settle in behind the front associated with
the wave mentioned above as H85 temps in the -12 to -16 C range
settle over the area. Skies become mostly clear with slackening
winds allowing for decent radiational cooling conditions and
temperatures dropping at least into the upper teens and lower 20s.
May end up having to go colder as dew points are projected to be in
around 10 above zero. Could some records be in Jeopardy?

Records:

BWG - 21 - 1986 Forecast - 21
LEX - 15 - 1986 Forecast - 19
FFT - 18 - 1986 Forecast - 18
SDF - 17 - 1876 Forecast - 22

Temperatures on Thursday will struggle only to the the upper 30s and
low 40s despite mostly sunny skies.

Thursday Night - Friday...

Confidence in the forecast begins to wane for late in the week as
there is model uncertainty with how to handle a developing southern
stream system, and how far north it will make it against our polar
air in place. The ECMWF makes the most meteorological sense in
keeping the bulk of the precipitation chances to our south, however
cannot ignore at least small chances of snow falling across our
extreme southwest on Thursday night as temperatures fall into the
low 30s. Will keep Friday mostly dry, although if the northern
solution is correct some light precipitation would scoot across our
southern counties through the day. With temperatures expected to
recover into the low and mid 40s, would expect mostly rain.

Friday Night - Monday...

Confidence really decreases into the weekend as models diverge
greatly in solutions. This time frame will need to be monitored as
the forecast is looking like a wet and much below normal pattern for
the period. In fact, the AO is forecast to go obscenely negative (-5
to -6 standard deviations below normal) adding some confidence that
some of the solutions showing up may have some credibility. A local
study that was performed for the November-March time frame of the
last 11 years has only had 44 days of AO values less than -4
standard deviations below normal. Throughout those 44 days, 48.2" of
snow fell, which is over an inch per day. So in general, we can
assume a pattern like this has an increased chance to result in
accumulating snowfall. All of that being said, its a little early to
get too excited about the possibilities, especially since we have
had an active southern stream all winter and were never able to
realize big snows. So for now, we'll go with the following.

As we move into Friday night, generally zonal flow will be in place
across the eastern CONUS with troughing across the western CONUS as
an impulse in the polar jet dives across the intermountain west. How
models handle the interaction between this impulse and the
subtropical jet will ultimately decide our weather for the weekend
into early next week. The GFS, which has general but not as extreme
support from its ensemble mean, the NAEFS, and GEFS phases the two
jets over the southern Gulf Coast states with a resulting cold and
strong system passing to our south. This would result in a wintery
period of weather from Saturday night through much of Monday. The
more likely solution will probably end up being a lesser degree of
this solution which will still be cold, however not as amplified. A
mix of rain and snow from Friday night through Monday seems like the
best way to go at this point. With highs in the low and mid 40s and
lows in the low and mid 30s.

One thing that can be said with higher confidence is that some sort
of southern stream storm will get going during this time period,
potentially anomalous. If that ends up being the case, our chances
for a wintry period of weather will go up. Stay up to date of the
latest forecasts.

&&

.Aviation (00Z TAF Issuance)...
Issued at 718 PM EDT Mon Mar 18 2013

Of immediate concern is the question of when the low clouds will
clear out.  Based on recent satellite trends, that should happen
from west to east during the 01Z-04Z time frame.  Mostly clear skies
and west winds of 6 to 11 knots will then prevail for the remainder
of the night.

High pressure building from the Plains to the Southeast will keep
skies mostly clear and visibility free of restrictions Tuesday into
Tuesday evening. West winds will continue and may get rather gusty
at the northern sites with gusts reaching 20 to 25 knots around
midday.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......RJS
Long Term........BJS
Aviation.........13
Hazardous weather outlook, Mar 18, 2:45 PM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM EDT MON MAR 18 2013

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-191945-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
345 PM EDT MON MAR 18 2013 /245 PM CDT MON MAR 18 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED LIGHT SNOW SHOWERS WILL BE POSSIBLE MAINLY WEDNESDAY
MORNING AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION.

AN UNSETTLED PERIOD OF WEATHER LOOKS TO DEVELOP THIS WEEKEND AS A
STORM SYSTEM DEVELOPS ACROSS THE SOUTHERN UNITED STATES. PERIODS
OF RAIN AND SNOW APPEAR POSSIBLE THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

RJS/BJS

In the hours before

Local storm report, Mar 18, 3:43 PM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
443 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLOOD            1 N HARDINSBURG         37.79N  86.45W
03/18/2013                   BRECKINRIDGE       KY   EMERGENCY MNGR

            KY 261 CLOSED AT MP 15.2

&&

EVENT NUMBER LMK1300145

13
Local storm report, Mar 18, 3:54 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
454 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLOOD            6 S GREENSBURG          37.17N  85.50W
03/18/2013                   GREEN              KY   EMERGENCY MNGR

            US 68 CLOSED BETWEEN MP6 AND MP7

&&

EVENT NUMBER LMK1300146

13
Local storm report, Mar 18, 3:56 PM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
456 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     LIGHTNING        RUSSELLVILLE            36.84N  86.89W
03/18/2013                   LOGAN              KY   PUBLIC

            REPORT OF LIGHTNING CAUSING STRUCTURE FIRE IN
            RUSSELLVILLE

1000 AM     FLOOD            LEXINGTON               38.04N  84.46W
03/18/2013                   FAYETTE            KY   PUBLIC

            REPORT VIA FACEBOOK OF WATER COVERING SPURR ROAD NEAR
            GEORGETOWN ROAD

1013 AM     FLOOD            BOWLING GREEN           36.97N  86.44W
03/18/2013                   WARREN             KY   TRAINED SPOTTER

            WATER COMPLETELY COVERING MORGANTOWN ROAD JUST BEFORE
            BRIGGS HILL ROAD. STANDING WATER REPORTED ON THE CAMPUS
            OF WKU.

1022 AM     FLOOD            SCOTTSVILLE             36.75N  86.20W
03/18/2013                   ALLEN              KY   CO-OP OBSERVER

            REPORT OF WATER CRESTING OVER BANKS OF
            STREAMS...CREEKS...ETC AND COVERING ROADS

1030 AM     FLOOD            OAKLAND                 37.04N  86.25W
03/18/2013                   WARREN             KY   BROADCAST MEDIA

            VIEWER REPORT OF FLOODING ON FREEPORT ROAD

1044 AM     FLOOD            COLUMBIA                37.10N  85.31W
03/18/2013                   ADAIR              KY   EMERGENCY MNGR

            MINOR FLOODING REPORTED IN COLUMBIA WITH SEVERAL CITY
            ROADS UNDER WATER. OAK STREET...EAST GARDIA AND
            CHRISTINE ROADS WERE CLOSED. A KENTUCKY MESONET SITE
            NEARBY HAD 2.2 INCHES OF RAIN OVER THE LAST SEVERAL
            HOURS.

1045 AM     FLOOD            BOWLING GREEN           36.97N  86.44W
03/18/2013                   WARREN             KY   TRAINED SPOTTER

            FLOODING REPORTED ON STATE ST...CHESTNUT...13TH
            ST...AND NASHVILLE ROAD. UP TO 3 INCHES IN SOME SPOTS.

1055 AM     FLOOD            SCOTTSVILLE             36.75N  86.20W
03/18/2013                   ALLEN              KY   EMERGENCY MNGR

            SEVERAL REPORTS OF IMPASSABLE ROADS IN
            SCOTTSVILLE...INCLUDING OLD HARTSVILLE...AND JEFFERSON
            SCHOOL ROAD. ONE UNCONFIRMED REPORT OF A PORTION OF
            ALONZO LONG HOLLOW ROAD WASHED AWAY NEAR STATE HIGHWAY
            100 NEAR THE SIMPSON COUNTY LINE. A KENTUCKY MESONET
            SITE NEAR SCOTTSVILLE REPORTED OVER 2 INCHES OF RAIN.

1101 AM     FLOOD            ELIZABETHTOWN           37.70N  85.87W
03/18/2013                   HARDIN             KY   TRAINED SPOTTER

            WATER REPORTED OVER SOME ROADS THROUGHOUT TOWN

1107 AM     FLOOD            STANFORD                37.53N  84.66W
03/18/2013                   LINCOLN            KY   BROADCAST MEDIA

            RECEIVING REPORTS OF WATER COVERING THE ROADS IN THE
            STANFORD AREA

1124 AM     FLOOD            5 N PRICES MILL         36.76N  86.72W
03/18/2013                   SIMPSON            KY   DEPT OF HIGHWAYS

            WATER OVER ROAD HIGHWAY 103 AND 100 INTERESECTION

1128 AM     FLOOD            7 S GLASGOW             36.90N  85.92W
03/18/2013                   BARREN             KY   DEPT OF HIGHWAYS

            FLOODING HAS IMPEDED SEVERAL ROADS ACROSS SOUTHERN
            BARREN COUNTY...INCLUDING RITTER MILL...CRABTREE...AND
            DOVER CHURCH ROADS.

1131 AM     FLOOD            DUNNVILLE               37.20N  85.00W
03/18/2013                   CASEY              KY   DEPT OF HIGHWAYS

            THE COUNTY ROAD DEPARTMENT REPORTED THAT RIVER ROAD IN
            DUNNVILLE WAS IMPASSABLE. A KENTUCKY MESONET SITE NEARBY
            MEASURED 2 INCHES OF RAIN OVER THE PAST SEVERAL HOURS.

1132 AM     FLOOD            4 NW WINDSOR            37.17N  84.97W
03/18/2013                   CASEY              KY   DEPT OF HIGHWAYS

            WATER OVER HIGHWAY 1640 NEAR PUMKIN CHAPEL

1208 PM     FLOOD            LEXINGTON               38.04N  84.46W
03/18/2013                   FAYETTE            KY   PUBLIC

            PICTURE OF STREET FLOODING ON UK CAMPUS VIA TWITTER

1213 PM     FLOOD            EDMONTON                36.98N  85.62W
03/18/2013                   METCALFE           KY   EMERGENCY MNGR

            THE EMERGENCY MANAGEMENT REPORTED 7 COUNTY ROADS AND 2
            STATE ROADS CURRENTLY IMPASSABLE ACROSS THE COUNTY DUE
            TO MINOR FLOODING. THE KENTUCKY MESONET SITE 5 MILES
            WEST OF EDMONTON MEASURED 2.7 INCHES OF RAIN IN AROUND 6
            HOURS.

1219 PM     FLOOD            5 S COLUMBIA            37.03N  85.31W
03/18/2013                   ADAIR              KY   TRAINED SPOTTER

            CREEK REPORTED TO BE OVERFLOWING...FLOODING KY 61 SOUTH
            AT J C LASLEY ROAD

1221 PM     HEAVY RAIN       3 SSE VALLEY VIEW       37.80N  84.41W
03/18/2013  E2.50 INCH       MADISON            KY   EMERGENCY MNGR

            REPORT OF A MUDSLIDE ON TATES CREEK ROAD BETWEEN
            WHITLOCK ROAD AND MAPLE GROVE ROAD. RAIN ESTIMATED FROM
            RADAR.

1230 PM     FLOOD            1 N HARDINSBURG         37.79N  86.45W
03/18/2013                   BRECKINRIDGE       KY   EMERGENCY MNGR

            KY 261 CLOSED AT MP 15.2

1230 PM     FLOOD            6 S GREENSBURG          37.17N  85.50W
03/18/2013                   GREEN              KY   EMERGENCY MNGR

            US 68 CLOSED BETWEEN MP6 AND MP7

&&

EVENT NUMBER LMK1300127 LMK1300138 LMK1300129 LMK1300128 LMK1300131
LMK1300130 LMK1300132 LMK1300133 LMK1300134 LMK1300135 LMK1300139
LMK1300136 LMK1300137 LMK1300140 LMK1300141 LMK1300142 LMK1300143
LMK1300144 LMK1300145 LMK1300146

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 9:16 PM CDTRiver Flood AdvisoryLMKWarren115 min
Mar 18, 11:07 PM CDTRiver Flood WarningLMKWarren18 hr
Mar 19, 10:51 AM CDTRiver Flood WarningLMKHart12 hr
Mar 19, 10:51 AM CDTRiver Flood WarningLMKEdmonson34 hr
Mar 19, 10:51 AM CDTRiver Flood WarningLMKButler, Warren55 hr
Mar 19, 10:51 AM CDTRiver Flood WarningLMKButler, Muhlenberg, Ohio70 hr
Mar 19, 10:57 AM CDTRiver Flood WarningLMKHardin, Nelson63 hr

Nearby

River Flood Warnings in Kentucky, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.